# SDR 2004FA0000683

- Difficulty date: July 6, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N738FZ
- Make and model: Cessna 172N
- Aircraft serial: 17269955
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 2 Cylinder
- Part time: 3,248 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED POWER LOSS DURING CLIMBOUT.  AIRCRAFT CIRCLED AND LANDED AND DEPARTED END OF RUNWAY, ROLLED OUT THRU RUNWAY LIGHTS.  PROPELLER STRIKE OF ONE LIGHT.  FOUND NR 2 CYLINDER EXHAUST VALVE STUCK AND VALVE GUIDE LOOSE .  FURTHER INSPECTION ALSO FOUND EXHAUST PUSH ROD DAMAGED AND PISTON SLIGHTLY CONTACTED EXHAUST VALVE.  REMOVED AND REPLACED CYLINDER ASSY, PUSH RODS, INTAKE AND EXHAUST ROCKERS, AND PUSH ROD TUBES WITH NEW PARTS.  RECOMMENDED COMPLIANCE WITH MFG MSB PROP STRIKE INSPECTION BEFORE NEXT FLIGHT.  (GL15200412166) (GL15200412587)
